# SDR USAA2012111600001

- Difficulty date: November 15, 2012
- Submitted: November 16, 2012
- Operation: Air carrier
- Aircraft: N421US
- Make and model: Boeing 737401
- Aircraft serial: 23988
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DE-PRESERVATION.  RIGHT EMERGENCY EXIT DOOR 2 EA SIDEWALL LIGHT - INOP.  RELAMPED RIGHT EMERGENCY EXIT DOOR SIGN AND PERFORMED OPERATIONAL TEST IAW AMM 33-51-962-002.  CHECKS GOOD.
